# SDR SWAA2022030362388

- Difficulty date: February 22, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FAIRING 643AB HAS DELAMINATION ON BAGSIDE / RH FWD FAIRING 643AB DELAMINATION ON BAGSIDE REPAIRED IAW SRM 57-53-70-2R-3 TABLE 201 AND IAW SRM 51-70-05-2R-1. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1 PARA 4A(5)(A). DELAMINATION GREATER THAN 2.0' DIA.
